# SDR ASAA2015032911167

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,619 hours, 3,773 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Condition: Faulted
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT A LT SIDE WINDOW OVERHEAT LIGHT.   CUT IT OFF IAW THE CHECK LIST AND WAITED 5 MINUTES AND CUT IT BACK ON AND THE SAME LIGHT ILLUMINATED AGAIN. ACFT GROUNDED.  PERFORMED AMM FIM TASK 30-40/ 801.  FOUND P5-9 CONTROL PANEL FAULT, FAULTS CLEARED.  NO HISTORY PAST 30 DAYS,  GROUND VERIFICATION SUCCESSFUL.  ALL LIGHTS EXTINGUISHED ON P5 OVERHEAD PANEL.
